Math Library icon

Thanksgiving Vacation

Sat.-Sun., 11/21-22:

Mon.-Wed., 11/23-25:

Thu.-Sat., 11/26-28:

Sun., 11/29: 1pm-8pm

Fall 2015 Hours

Mon.-Thu.: 9am-8pm

Fr.:  9am-5pm

Sat.: 1pm-5pm

Sun.: 1pm-8pm

Changes in this schedule during exams, interim periods, and holidays are posted on the library door. Schedules and locations for other campus library units can be found at


Week of March 7, 2011

Advances in mathematics v.226:4,5 (Mar 2011)

Analysis in theory and applications v.26:3,4 (Sept,Dec 2010)

Annales academiae scientiarum fennicae mathematica v.36:1 (2011)

Annales de la faculte des sciences de Toulouse mathematiques ser.6 v.19:3-4 (2010)

Annals of mathematics ser.2 v.173:1 (Jan 2011)

Applied mathematics and mechanics (English edition) v.31:12 (Dec 2010), v.32:1 (Jan 2011)

Bollettino di storia delle scienze matematiche v.30:2 (Dec 2010)

Bulletin of the Korean mathematical society v.47:6 (Nov 2010)

Canadian mathematical bulletin v.54:1 (Mar 2011)

Colloquium mathematicum v.121:1,2 (2010)

Communications in algebra v.39:2 (Feb 2011)

Comptes rendus mathematiques de l’academie des sciences v.33:1 (Mar 2011)

Fibonacci quarterly v.49:1 (Feb 2011)

International journal of pure and applied mathematics v.64:4 (2010)

Journal of algebra v.328:1 (Feb 2011)

Journal of applied statistical science v.18:1 (2010)

Journal of functional analysis v.260:4-8 (Feb-Apr 2011)

Journal of mathematical analysis and applications v.377:2, v.378:1 (May,Jun 2011)

Journal of number theory v.131:3,4 (Mar,Apr 2011)

Journal of the European mathematical society v.13:2 (2011)

Journal of the Korean mathematical society v.47:6 (Nov 2010)

Matematicheskii sbornik v.202:1 (2011)

Matematychni studii v.34:1 (2010)

Mathematica (Cluj) v.52:1 (2010)

Mathematical inequalities & applications v.14:1 (Jan 2011)

Proceedings of the London mathematical society ser.3 v.102:2 (Feb 2011)

Proceedings of the National academy of sciences of the United States of America v.108:9 (Mar 2011)

Revue roumaine de mathematiques pures et appliqués v.55:1-3 (2010)

Sao Paulo journal of mathematical sciences v.4:1 (2010)

South East Asian journal of mathematics and mathematical sciences v.8:3 (Aug 2010)

Studia universitatis Babes-Bolyai mathematica v.55:3 (2010)

Survey methodology v.36:2 (Dec 2010)

Theory of probability and mathematical statistics no.81 (2010)


Print journal lists: 2010-2011